A Bahadur-Kiefer theorem beyond the largest observation

J.H.J. Einmahl

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

It is shown that under natural extreme-value conditions a distributional Bahadur-Kiefer theorem holds in a point lying outside the sample. The limiting distribution is degenerate if the extreme-value index is equal to one; the proper refinement for that case is also established. In both cases the limiting distribition is chi-square with one degree of freedom.
Original languageEnglish
Pages (from-to)29-38
Number of pages10
JournalJournal of Multivariate Analysis
Volume55
Issue number1
DOIs
Publication statusPublished - 1995

Fingerprint

Dive into the research topics of 'A Bahadur-Kiefer theorem beyond the largest observation'. Together they form a unique fingerprint.

Cite this